RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grats, Yurii Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:220
Abstract pages:701
Full texts:244
References:128
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20987
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Yu. V. Grats, “Vacuum interaction of conic singularities”, TMF, 186:2 (2016),  243–251  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:2 (2016), 205–212  isi  scopus
2000
2. Yu. V. Grats, A. A. Rossikhin, “Electrostatics in a locally flat space with conical singularities”, TMF, 123:1 (2000),  150–162  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:1 (2000), 539–548  isi
1976
3. D. V. Gal'tsov, Yu. V. Grats, “Quasiclassical limit in the bremsstrahlung problem”, TMF, 28:2 (1976),  201–210  mathnet; Theoret. and Math. Phys., 28:2 (1976), 730–736

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020